# SDR DALA2022032902096

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 CRACK INDICATIONS FOUND ON FRAME 20 RH SIDE FROM HOLE D LOCATED AT THE FIRST ROW FROM EDGE AND FIRST HOLE LOWER TO UPPER IN COCKPIT. CORRECTIVE ACTION: COMPLIED WITH ERA 597318-14 REV ORIGINAL. (2174486)
